Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 1, Pages 13-23
Initial value problems for integro-differential equations of Volterra type in Banach spaces
Shandong University, Department of Mathematics, Jinan 250100, China
Received 1 November 1993; Revised 1 February 1994
Copyright © 1994 Dajun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper investigates the extremal solutions of initial value
problems for first order integro-differential equations of Volterra type in
Banach spaces by means of establishing a comparison result.